Alert archive / New York / Wind Chill Advisories in 2011

Wind Chill Advisory 5, NWS Albany, NY

February 21, 2011Hamilton County, Herkimer County, Warren County, New York

NWS Albany, NY issued this wind chill advisory at Feb 21, 2011, 3:28 PM EST for Hamilton County, Herkimer County, Warren County, New York. It took effect at Feb 22, 2011, 2:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2011, 3:28 PM EST (20:28 UTC)
In effect from
Feb 22, 2011, 2:00 AM EST
Expired
Feb 22, 2011, 8:40 AM EST
In force
7 hr
Issued by
NWS Albany, NY

Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY

The radar

The Ft Drum radar (KTYX), 103 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WWUS41 KALY 212028
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
328 PM EST MON FEB 21 2011

NYZ032-033-042-221000-
/O.NEW.KALY.WC.Y.0005.110222T0700Z-110222T1400Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
328 PM EST MON FEB 21 2011

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST TUESDAY. 

* LOCATIONS: SOUTHERN ADIRONDACKS.

* HAZARDS: DANGEROUS WIND CHILL VALUES.

* WIND CHILL VALUES: 20 TO 25 DEGREES BELOW ZERO.

* WINDS: NORTH AT 5 TO 10 MPH.

* TEMPERATURES: 3 TO 14 DEGREES BELOW ZERO.

* TIMING: LATE TONIGHT THROUGH EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
2 follow-up statements
119 
WWUS41 KALY 220908
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
408 AM EST TUE FEB 22 2011

NYZ032-033-042-221400-
/O.CON.KALY.WC.Y.0005.000000T0000Z-110222T1400Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
408 AM EST TUE FEB 22 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING FOR THE SOUTHERN ADIRONDACKS.

* LOCATIONS: SOUTHERN ADIRONDACKS.

* HAZARDS: DANGEROUS WIND CHILL VALUES.

* WIND CHILL VALUES: 20 TO 25 DEGREES BELOW ZERO.

* WINDS: NORTH AROUND 5 MPH.

* TEMPERATURES: 5 TO 20 DEGREES BELOW ZERO.

* TIMING: THROUGH MID TUESDAY MORNING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
729 
WWUS41 KALY 221340
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
840 AM EST TUE FEB 22 2011


NYZ032-033-042-221445-
/O.CAN.KALY.WC.Y.0005.000000T0000Z-110222T1400Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
840 AM EST TUE FEB 22 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND
CHILL ADVISORY FOR THE WESTERN AND CENTRAL ADIRONDACKS OF NEW 
YORK STATE.

WITH CLEAR SUNNY SKIES AND NEARLY CALM WINDS TEMPERATURES ACROSS
THE ADVISORY AREA HAVE ALREADY RISEN FIVE DEGREES OR MORE IN THE
LAST TWO HOURS AND ALONG WITH THE CALM NO LONGER MEET WIND CHILL 
ADVISORY CRITERIA.  


$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Feb 21, 12:47 PM EST, 2 hours 41 minutes earlier.

Area forecast discussion, Feb 21, 12:47 PM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1247 PM EST MON FEB 21 2011

.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE WILL START TO BUILD INTO
OUR REGION TONIGHT INTO TUESDAY...WITH A RETURN TO DRY BUT COLD
WEATHER. ON WEDNESDAY...HIGH PRESSURE WILL CREST OVER THE REGION
WITH DRY CONDITIONS AND SLIGHTLY MODERATING TEMPERATURES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1215 PM...THE SNOW HAS ENDED ACROSS THE FA WITH THE MOHAWK
HUDSON CONVERGENCE AREA BEING THE LAST TO SEE THE SNOW TAPER OFF
BETWEEN 11 AM AND 1145 AM...THUS THE WINTER WEATHER ADVISORY HAS
BEEN CANCELLED. THERE WILL BE INCREASING SUNSHINE THIS AFTERNOON FROM
NORTHWEST TO SOUTHEAST AS HIGH PRESSURE SOUTH OF JAMES BAY STARTS
TO BUILD SOUTH FROM CANADA. THE NORTHWEST PORTION OF THE FA WILL
SEE THE MOST SUN WITH THE LEAST SUN ACROSS FAR SOUTHEAST PORTIONS
OF THE FA. TEMPS WILL REMAIN STEADY OR ONLY RISE A DEGREE OR TWO
FROM CURRENT VALUES AS STRONG COLD AIR ADVECTION WILL OCCUR
THROUGH TONIGHT. HAVE UPDATED HOURLY TEMP...DEWPOINT...APPARENT
TEMP...RH AND SKY GRIDS WITH THIS UPDATE.

AS OF 955 PM...HAVE DROPPED THE WINTER WEATHER ADVISORY FOR
ULSTER...DUTCHESS AND LITCHFIELD COUNTIES WHERE THE SNOW HAS
MAINLY ENDED. HOWEVER WILL KEEP REMAINDER OF WINTER WEATHER
ADVISORY GOING THROUGH NOON AS SOME MOHAWK-HUDSON CONVERGENCE IS
TAKING PLACE WITH A NORTHEAST WIND AT KGFL...A NORTH NORTHEAST
WIND AT KALB AND A NORTHWEST WIND AT KRME. THIS IS EXPECTED TO
CONTINUE FOR THE NEXT COUPLE OF HOURS WITH THE AREA GRADUALLY
SHRINKING WITH TIME. HAVE UPPED POPS TO LIKELY ACROSS THE ADVISORY
AREA THAT REMAINS IN TACT WITH AROUND AN ADDITIONAL INCH OF
ACCUMULATION. PREVIOUS FORECAST MAX TEMPS ARE ON TARGET AND
ADJUSTED HOURLY TEMPS...DEWPOINTS...WINDS...APPARENT TEMPS AND RH
GRIDS TO BETTER FIT CURRENT TRENDS. FOR LATEST SNOWFALL
TOTALS...PLEASE REFER TO THE LATEST ALBPNSALY PRODUCT.

AS OF 655 AM...SNOW STILL FALLING BUT IS IN THE PROCESS OF
WINDING DOWN...AS INTENSITY HAS DECREASED SIGNIFICANTLY IN THE
PAST HOUR OR SO. ADDITIONAL ACCUMULATIONS WILL BE LIMITED TO
GENERALLY AN INCH OR LESS BEFORE ENDING BY MID TO LATE MORNING.
DRIER AIR HAS ALREADY MOVED INTO NORTH CENTRAL NY...AND WILL
CONTINUE TO FILTER SOUTHEASTWARD ACROSS THE AREA. MADE SOME
ADJUSTMENTS TO HOURLY GRIDS...INCLUDING POPS/WX BASED ON CURRENT
RADAR TRENDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
AS OF 345 AM...A TRUE ARCTIC AIR MASS WILL SETTLE INTO THE AREA
TONIGHT COURTESY OF A NORTHERLY FLOW FROM CANADA. A SURFACE RIDGE OF
HIGH PRESSURE WILL BE NOSING SOUTHWARD ACROSS THE EASTERN GREAT
LAKES AND WILL SUPPRESS A DEVELOPING WAVE OF LOW PRESSURE TO OUR
SOUTH. THIS WAVE SHOULD AFFECT NORTHERN PORTIONS OF THE MID ATLANTIC
REGION INCLUDING PA/NJ...BUT THE DRIER AIR SHOULD WIN OUT ACROSS OUR
AREA. WILL NOT MENTION ANY POPS AT THIS TIME. COLD TEMPS WILL BE THE
MAIN STORY...WITH SINGLE DIGITS ACROSS MOST OF THE AREA...TO BELOW
ZERO READINGS IN THE ADIRONDACKS. SINCE THE HIGH PRESSURE CENTER
WILL STILL BE TO OUR NORTHWEST TONIGHT INTO TUESDAY MORNING...THERE
WILL BE A BIT OF A BREEZE PERSISTING WHICH COULD RESULT IN WIND
CHILLS APPROACHING -20 ACROSS THE PORTIONS OF THE WESTERN/SOUTHERN
ADIRONDACKS. WILL CONTINUE TO MENTION THREAT IN THE HWO FOR THIS
LIMITED AREA.

TUESDAY SHOULD FEATURE MAINLY DRY CONDITIONS AND COLD TEMPS WITH A
NORTHERLY FLOW PERSISTING. THERE STILL IS AN OUTSIDE CHANCE OF SOME
LIGHT SNOW ACROSS A SMALL AREA ASSOCIATED WITH POSSIBLE LAKE EFFECT
FROM CHAMPLAIN. THE AIR MASS IS VERY DRY THOUGH...SO THIS IS HIGHLY
IN QUESTION. WILL MENTION SLIGHT CHANCE POPS TO ACCOUNT FOR THIS
FROM THE UPPER HUDSON VALLEY TO THE NORTHERN/CENTRAL TACONICS.
OTHERWISE...IT WILL REMAIN COLD AND DRY THROUGH TUESDAY NIGHT. TEMPS
TUESDAY NIGHT WILL BE VERY COLD ONCE AGAIN...ALTHOUGH THE HIGH
CENTER GETS VERY CLOSE THE REGION SO WINDS WILL BE LIGHT AND THERE
SHOULD BE NO WIND CHILL ISSUES.

MORE TRANQUIL WEATHER EXPECTED FOR WEDNESDAY AND WEDNESDAY
NIGHT...AS THE SURFACE HIGH MOVES OVERHEAD AND EVENTUALLY SHIFTS
SOUTHEAST TO THE EASTERN SEABOARD. TEMPS SHOULD MODERATE SOMEWHAT
BUT WILL LIKELY STILL BE BELOW NORMAL DURING THIS TIME.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
WARM ADVECTION BEGINS THURSDAY AS FLAT UPPER RIDGING BUILDS OVER THE
EASTERN U.S.  SOME INCREASING MID AND HIGH CLOUDS THROUGH THE DAY
WITH THE ADVANCE OF THE NEXT SYSTEM TOWARD OUR REGION.  HIGHS
THURSDAY SHOULD BE WELL INTO THE 30S TO LOWER 40S.

THURSDAY NIGHT AND FRIDAY...STILL LOTS OF SPREAD IN GUIDANCE AND
ENSEMBLES AS TO TIMING AND TRACK OF SURFACE AND UPPER FEATURES THAT
WOULD BRING PRECIPITATION TO THE REGION.  COLDER GUIDANCE WOULD
SUPPORT A MODERATE SNOW EVENT FOR CENTRAL AND NORTHERN AREAS...AND
JUST SOME SNOW CHANGING TO SLEET AND RAIN IN SOUTHERN AREAS.  WARMER
GUIDANCE WOULD SUGGEST SNOW CHANGING TO A MIX OF SLEET AND RAIN
THURSDAY NIGHT...THEN TO CONVECTIVE SHOWERS DURING THE DAY FRIDAY.

REGARDLESS OF WHAT SET OF GUIDANCE IS PREFERRED...TIGHT BOUNDARY
LAYER THERMAL GRADIENT SETS UP AND A VERY STRONG SOUTHERLY LOW LEVEL
JET SEGMENT TRACKS THROUGH...SUPPORTING STRONG CONVERGENCE AND
FRONTOGENESIS FRIDAY OR FRIDAY NIGHT. SO...WHETHER THERE IS SNOW OR
RAIN...FORCING LOOKS QUITE STRONG AND SUPPORTS DECENT QPF. SOME
CONVECTIVE POTENTIAL AHEAD OF THE COLD FRONT.

BASED ON POSITION OF THE BOUNDARY LAYER THERMAL RIDGE...SOUTHERN
AREAS FROM POU TO NW CT COULD STILL GET INTO THE 50S IN THE WARMER
SCENARIO...BUT HOLDING TO THE COLDER SCENARIO FOR CONSISTENCY UNTIL
HIGHER CONFIDENCE SUGGESTS AND WARMING. SO...LOWS THURSDAY NIGHT
WITH SNOW CHANGING TO A MIX OF SNOW AND SLEET...WITH LOWS IN THE 20S
TO AROUND 30. HIGHS FRIDAY IN THE LOWER TO MID 30S COLDER AREAS TO
UPPER 30S TO AROUND 40 WARMER AREAS.

SYSTEM EXITS FRIDAY AFTERNOON OR NIGHT...AND COLD ADVECTION SPREADS
ACROSS THE REGION.  AGAIN...NOTICEABLE DIFFERENCES IN SETS OF
GUIDANCE AS TO STRENGTH AND DEPTH OF COLD AIR.  FOR CONSISTENCY
CONTINUED ON THE COLDER SIDE OF GUIDANCE FRIDAY NIGHT THROUGH
SUNDAY. LOWS FRIDAY NIGHT IN THE TEENS TO LOWER 20S...SOME SINGLE
NUMBERS HIGHER TERRAIN. HIGHS SATURDAY IN THE 20S TO LOWER 30S.

LOOSE CONSENSUS OF ANOTHER SYSTEM APPROACHING FOR SATURDAY NIGHT AND
SUNDAY...SO JUST PUTTING SOME CHANCES FOR PRECIPITATION....HAVE LOTS
OF TIME TO MONITOR THIS SYSTEM. TEMPERATURES SATURDAY NIGHT SHOULD
BE IN THE TEENS TO AROUND 20...WITH SINGLE NUMBERS IN HIGHER
TERRAIN. HIGH SUNDAY...WITH WARM ADVECTION INCREASING...IN THE 30S
TO NEAR 40...MID TO UPPER 20S HIGHER TERRAIN.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
FLIGHT CONDITIONS HAVE IMPROVED TO VFR AT KGFL...KALB...AND KPOU
WITH BKN-OVC CLDS AROUND 3500 FT. LOW CLOUDS WILL CLEAR FROM NORTH
TO SOUTH...WITH A DECK OF HIGH CLOUDS COVERING THE REGION MUCH OF
THE EVENING. SKIES SHOULD BECOME MOSTLY CLEAR BY DAYBREAK.

WINDS WILL BE NORTH OR NORTHEAST AROUND 5 TO 10 KTS THIS AFTERNOON...
DIMINISHING TO LESS THAN 10 KTS THIS EVENING.

OUTLOOK...
TONIGHT-WED NIGHT...VFR...NO SIG WX.
THU...VFR/MVFR...SLIGHT CHC OF RAIN/SNOW MIX.
THU NT/FRI...MVFR/IFR....CHC -SN OR MIXED PRECIP.
SATURDAY...VFR...NO SIG WX.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS ANTICIPATED AT THIS POINT THROUGH LATE IN THE
THE WEEK...AS THE REGION WILL BE BELOW FREEZING FOR MOST OF THE
TIME AND ANY PRECIPITATION THAT DOES OCCUR WILL BE SNOW. SNOWFALL
ACROSS THE REGION FROM THE RECENT STORM WAS GENERALLY 1 TO 4 INCHES
AND THE SNOW HAD A LOW WATER CONTENT. DRIER WEATHER WITH VERY COLD
TEMPERATURES ARE EXPECTED TO RETURN FOR TONIGHT THROUGH AT LEAST
WEDNESDAY NIGHT...BEFORE THE NEXT STORM ARRIVES THURSDAY NIGHT.
THIS STORM IS MORE LIKELY TO CONTAIN A MIX OF LIQUID AND FROZEN
FORMS. THERE ARE SOME EARLY INDICATIONS THAT THE LIQUID EQUIVALENT
COULD APPROACH ONE INCH WITH THE HEAVIER AMOUNTS LIKELY TO BE FROM
ALBANY SOUTH. TEMPERATURES ARE FORECAST TO WARM INTO THE LOWER 40S
FROM ALBANY SOUTH ON THURSDAY SO SOME MELTING MAY TAKE PLACE BUT
THEY ARE FORECAST TO COOL TO NEAR OR BELOW FREEZING THURSDAY
NIGHT. WARMER AIR ON FRIDAY WILL LIKELY CAUSE THE SNOW TO MIX
WITH OR TURN TO RAIN...ESPECIALLY FROM THE ALBANY AREA SOUTH.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...JPV
NEAR TERM...11/JPV
SHORT TERM...JPV
LONG TERM...NAS
AVIATION...RCK
HYDROLOGY...RCK
Hazardous weather outlook, Feb 21, 12:11 PM EST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1211 PM EST MON FEB 21 2011

NYZ032-033-221200-
NORTHERN HERKIMER-HAMILTON-
1211 PM EST MON FEB 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF EAST
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DANGEROUS WIND CHILLS ARE POSSIBLE LATE TONIGHT. IF CONDITIONS
BECOME MORE CERTAIN WIND CHILL HEADLINES WILL BE ISSUED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

DANGEROUS WIND CHILLS ARE POSSIBLE TUESDAY MORNING. IF CONDITIONS
BECOME MORE CERTAIN WIND CHILL HEADLINES WILL BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>043-047>054-058>061-063>066-082>084-
VTZ013>015-221200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
1211 PM EST MON FEB 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK
EXCLUDING THE WESTERN ADIRONDACKS...AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Chill Advisories in New York, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.